×

zbMATH — the first resource for mathematics

On images of Radon transforms. (English) Zbl 0623.44005
We study the complexified projectized version of the X-ray transform and show that its range is characterized by a partial differential equation which resembles F. John’s equation in local coordinates [ibid. 4, 300-322 (1938; Zbl 0019.02404)].

MSC:
44A15 Special integral transforms (Legendre, Hilbert, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Debiard and B. Gaveau, Formule d’inversion en géométrie intégrale lagrangienne,(French) , C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 10, 423-425. · Zbl 0532.58007
[2] I. M. Gelfand and S. G. Gindikin, Nonlocal inversion formulas in real integral geometry , Funkcional. Anal. i Priložen. 11 (1977), no. 3, 12-19, 96.
[3] I. M. Gelfand, M. I. Graev, and Z. Ja. Šapiro, Differential forms and integral geometry , Funkcional. Anal. i Priložen. 3 (1969), no. 2, 24-40. · Zbl 0191.52802
[4] E. L. Grinberg, Spherical harmonics and integral geometry on projective spaces , Trans. Amer. Math. Soc. 279 (1983), no. 1, 187-203. · Zbl 0518.43006
[5] E. L. Grinberg, Integral Geometry on Compact Symmetric Spaces , Ph.D. thesis, Harvard Univ., Cambridge, Mass., 1983. · Zbl 0518.43006
[6] V. Guillemin and S. Sternberg, Geometric asymptotics , American Mathematical Society, Providence, R.I., 1977. · Zbl 0364.53011
[7] V. Guillemin and S. Sternberg, Integral Geometry , Unpublished book manuscript.
[8] V. Guillemin and S. Sternberg, Some problems in integral geometry and some related problems in microlocal analysis , Amer. J. Math. 101 (1979), no. 4, 915-955. JSTOR: · Zbl 0446.58019
[9] S. Helgason, The Radon transform , Progress in Mathematics, vol. 5, Birkhäuser Boston, Mass., 1980. · Zbl 0453.43011
[10] S. Helgason, The Radon transform on Euclidean spaces, compact two-point homogeneous spaces and Grassmann manifolds , Acta Math. 113 (1965), 153-180. · Zbl 0163.16602
[11] F. Jamshidian, Integral Geometry of Plane Complexes , Ph.D. thesis, Harvard Univ., Cambridge, Mass, 1980.
[12] F. John, The ultrahyperbolic differential equation with four independent variables , Duke J. Math. 4 (1938), 300-322. · Zbl 0019.02404
[13] I. R. Porteous, Topological geometry , Cambridge University Press, Cambridge, 1981. · Zbl 0446.15001
[14] R. S. Strichartz, Bochner identities for Fourier transforms , Trans. Amer. Math. Soc. 228 (1977), 307-327. · Zbl 0349.43007
[15] R. S. Strichartz, \(L^ p\) estimates for Radon transforms in Euclidean and non-Euclidean spaces , Duke Math. J. 48 (1981), no. 4, 699-727. · Zbl 0477.44003
[16] R. S. Strichartz, Improved Sobolev inequalities , Trans. Amer. Math. Soc. 279 (1983), no. 1, 397-409. · Zbl 0521.46024
[17] M. Sugiura, Representations of compact groups realized by spherical functions on symmetric spaces , Proc. Japan Acad. 38 (1962), 111-113. · Zbl 0134.26901
[18] E. L. Grinberg, Radon transforms on higher rank Grassmannians , to appear in the J. of Diff. Geo. · Zbl 0585.43003
[19] R. S. Strichartz, Harmonic analysis on Grassmann bundles , preprint. JSTOR: · Zbl 0618.43005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.